MathSciNet Relay Station
MathSciNet bibliographic data
MR2104853 46L53 (46L55 46L60 46N50 60G07 81S25)
Mukhamedov, F. M. On the decomposition of quantum quadratic stochastic processes into layer-Markov processes defined on von Neumann algebras. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 68 (2004), no. 5, 171--188; translation in Izv. Math. 68 (2004), no. 5, 1009–1024
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 17 Aug 2017 10:06:25 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=d707bf99e10a42ec1b2c874544587d55; path=/; expires=Thu, 05-Jun-2031 10:06:25 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=62 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 589 WnGt*Do@R; 62mvgifgUC E$=,hٳw.n~syнf߼Rٿnwz;R"> &bvڥ͔_4-;С6JDi\<ƒF^os'll4P ~LJDI[Mh57LLT <9C?ϋ1Ԣcptˉ .?nʄa\>Nӹ.?|([ItZ: 8Bߡ' i}˰iP| j:Jy1; I߿[bLZ%$,vԨu;1Ko3|\.4m!ԘɓET1131PcAz/3H;'T~v ,k4փRzp+Φexrr  N޳YH2AR=d, 4S6I)zE+vt'/VSz0~/WG/O ㊴5  wWO?Y?*ƥ:r`Fg_lgxnMfWg:z439@>4[T6V^^a%Zef!2BM Cp!*nr S%%g 3Q8HX3(\#g &3W5֒ TƠN!]JDfPhxÄ1sNBJ0M839%/Fv=%͘"]`ǃZi#:ӋOљfl**i1cVJ1-Kjt3-! fN7*c&LRs1MJc $ qQ=kkfA6x/'L0.pX<N//3acӃ"3Q6=qfgG4WuTM6>K=\b>JI5NJY|]jA)՘neūV*.Njvp {ES2lz}lN7KFO=7]];3S ;Y1IJOh4{ڧ\0/,Æfp;uࠍ׿ a a;5 0